# SDR AALA201610179008

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 52,998 hours, 19,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT IS INOP AT ROW 20L.  FOUND LIGHT HARNESS DISCONNECTED UNDER SEAT.  RECONNECTED, OPS CK NORMAL.  THE AIRCRAFT WAS NOT GROUNDED.
